Discrete and Continuous Dynamical Systems - Series B (DCDS-B)


Pages: i - ii, Volume 17, Issue 4, June 2012      doi:10.3934/dcdsb.2012.17.4i

       Abstract        References        Full Text (383.5K)       Related Articles       

Thomas P. Witelski - Mathematics Department, Duke University, Box 90320, Durham, NC 27708-0320, United States (email)
David M. Ambrose - Department of Mathematics, Drexel University, Philadelphia, PA 19104, United States (email)
Andrea Bertozzi - 520 Portola Plaza, Math Sciences Building 6363, Los Angeles, CA 90095, United States (email)
Anita T. Layton - Department of Mathematics, Duke University, Durham, NC 27708, United States (email)
Zhilin Li - Center For Research in Scientiļ¬c Computation & Department of Mathematics, North Carolina State University, Raleigh, NC 27695-8205, United States (email)
Michael L. Minion - Mathematics Dept., CB3250, Univ. of North Carolina, Chapel Hill, NC, 27599, United States (email)

Abstract: Studies of problems in fluid dynamics have spurred research in many areas of mathematics, from rigorous analysis of nonlinear partial differential equations, to numerical analysis, to modeling and applied analysis of related physical systems. This special issue of Discrete and Continuous Dynamical Systems Series B is dedicated to our friend and colleague Tom Beale in recognition of his important contributions to these areas.

For more information please click the "Full Text" above.

Available Online: February 2012.